MAUDE Adverse Event Report: CONCORD MANUFACTURING CRIT-LINE III BLOODCHAMBER II; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

CONCORD MANUFACTURING CRIT-LINE III BLOODCHAMBER II; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number 191058
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility's administrative assistance reported that a patient experienced blood loss while undergoing hemodialysis (hd) treatment on a (b)(4) hd machine.The following details were provided.The crit-line iii blood-chamber ii device disconnected from the optiflux (b)(4) dialyzer with 15 to 20 minutes left in the hd treatment.The blood within the arterial line of the extracorporeal circuit was returned and the hd therapy was discontinued.The patient's estimated blood loss (ebl) was noted as being approximately 520 milliliters (ml).The patient's condition was fine.No patient adverse effects were experienced and no medical intervention was required as a result of this event.No malfunction of the (b)(4) hd machine was observed or identified, prior to, during, or following the hd treatment.There was no allegation that a bloodline malfunction occurred.The machine, dialyzer, bloodlines, and blood chamber were not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The sample is not available for evaluation as it was discarded at the facility.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint sample.Distribution records were reviewed to identify potential lots of this product shipped to the customer.The review included a check of non-conformance's, rework, labeling, process controls, and any other occurrence in production potentially related to the reported complaint.The lot passed all release criteria.
 
Event or Problem Description
A user facility's administrative assistance reported that a patient experienced blood loss while undergoing hemodialysis (hd) treatment on a 2008k2 hd machine.The following details were provided.The crit-line iii bloodchamber ii device disconnected from the optiflux f200nr dialyzer with 15 to 20 minutes left in the hd treatment.The blood within the arterial line of the extracorporeal circuit was returned and the hd therapy was discontinued.The patient's estimated blood loss (ebl) was noted as being approximately 520 milliliters (ml).The patient's condition was fine.No patient adverse effects were experienced and no medical intervention was required as a result of this event.No malfunction of the 2008k2 hd machine was observed or identified, prior to, during, or following the hd treatment.There was no allegation that a bloodline malfunction occurred.The machine, dialyzer, bloodlines, and blood chamber were not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for physical evaluation and the failure mode cannot be confirmed.As the serial number of the alleged blood chamber product was not provided, an investigation of the device manufacturing records could not be conducted by the manufacturer.Please be advised all device history records (dhr) are reviewed and released according to the dhr review checklist and release procedure.A device is not released if it does not meet requirements or is nonconforming.
 
Event or Problem Description

Brand Name
CRIT-LINE III BLOODCHAMBER II
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key6688774
Report Number2937457-2017-00539
Device Sequence Number16154704
Product Code KOC
UDI-Device Identifier00840861102020
UDI-Public00840861102020
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Catalogue Number191058
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer08/11/2017
10/24/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date10/05/2017
10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4) HD MACHINE (9K0S146197); FRESENIUS BLOODLINES (UNKNOWN); OPTIFLUX 200NR DIALYZER (UNKNOWN)
Patient Age17 YR
Patient Weight98